# SDR ASAA0945298

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C2630933
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON I/B MID FLAP SPRING DOOR CUTOUT LOWER EDGE SUPPORT ANGLE AT AFT END HAS CHAFING DAMAGE.  REMOVED DAMAGED STIFFENER AND INSTALLED NEW STIFFENER.
